MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+6MM; SHOULDER LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+6MM; SHOULDER LINER
Model Number 04.01.0118
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 173416: 78 items manufactured and released on (b)(6) 2017.Expiration date: 2022-06-08.No anomalies found related to the problem.To date, 32 items of the same lot have been sold with three other similar reported events during the period of review.Additional implant involved: batch review performed on (b)(6) 2022 on reverse shoulder system 04.01.0206 lat.Glenosphere 32xø24.5 (k193175) lot.1811033a lot 1811033: 4 items manufactured and released on (b)(6) 2021.Expiration date: 2026-01-17.No anomalies found related to the problem.To date, 2 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed at about 8 months after the primary due to joint luxation and the cause is unknown.The surgeon revised successfully the metaphysis and the liner.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø32/+6MM
Common Device Name
SHOULDER LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15779261
Report Number3005180920-2022-00857
Device Sequence Number4801329
Product Code PHX
UDI-Device Identifier07630040706254
UDI-Public07630040706254
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Model Number04.01.0118
Device Catalogue Number04.01.0118
Device Lot Number173416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale